# SDR UPS99229696

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON 940 FRAME WL 207.5  LBL 67 AT BS 939.  REMOVED CORROSION AND TREATED AREA PER SRM 51-20-00.
